# SDR CALA0800177

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 36,679 hours, 19,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945266
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR PAN CRACKED ON AFT EDGE 6TH STOP FROM TOP.  REPAIRED L-1 DOOR PAN PER ECRA 5210-02001.
